# SDR NSVA2011291

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 338NG
- Aircraft time: 2,206 hours, 2,086 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON GEAR TAB LIGHTNING STRIKE DAMAGE REPAIRED IAW TD 400-57-11-15 REV 1.
